# SDR F3LA2023101300188

- Difficulty date: October 3, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 18,736 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14452.0299 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX.  AFT CABIN WET AREA UNDERNEATH FLOOR BOARDS AT FR 70 L/H SHEAR PLATE CRACKED AND CORRODED CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN FR70 L/H SHEAR PLATE WITH NEW P/N D5347112420200 IAW A320 NEO SRM 51-11-00, 51-21-11, 51-74-00, 51-75-12-911-001, 51-42-11. MX ACTION IS ACCEPTABLE. /END/
